# SDR IPXA2017080320098

- Difficulty date: July 24, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67083
- Condition: Gouged
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  CENTER FUSELAGE LOWER EXTERIOR SKIN PANEL GOUGED BETWEEN BS 1139 - 1168, LONGERONS 43 - 45L.  REPAIRED THE DAMAGE IAW EA 011-5330-01-A6915, REV IR, AND EO MD11-5330-65115-A.
